MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM M/L M2/L2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 13MM M/L M2/L2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6481-3-313
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding infection involving a mrh insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusion: all stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance to applicable iso standards.Further information such as return of the device, pathology reports, operative report as well as patient history and follow-up notes are needed to confirm the event and determine a root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: gmrs extension piece 40mm; cat# 64956040; lot# ly47n.Mrh axle; cat# 64812120; lot# ctd62951.Mrhk femoral bushing; cat# 64812110; lot# lkm975.Mrhk tibial sleeve; cat# 64812140; lot# lkm485.Mrhk bumper insert 3 degrees; cat# 64812133; lot# lkm740.Mrh tib rot comp xs-xl; cat# 64812100; lot# 179085a.Mrhk femoral bushing; cat# 64812110; lot# lkh493.Gmrs dist fem comp std l 65mm; cat# 64952030; lot# lns7d.Mrh tibial b/plt keel med 2; cat# 64813112; lot# l3y3a.Triathlon sym cone aug sz e; cat# 5549-a-150; lot# t1hy1.Mrs fem stem w/o body 13x127mm; cat# 64853113 ; lot# 239029d.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.H3 other text : not returned.
 
Event or Problem Description
This pi is for revision on (b)(6) 2022.The patient had an index left tka outside of cors scope.The patient developed pji in the left knee and underwent revision with a gmrs system for pji with all components exchanged on (b)(6) 2021 (then included into cors).The patient developed pji again and was revised with femur and all rotating hinge components exchanges on (b)(6) 2021.The patient presents with signs of infection and again undergoes l tka revision on (b)(6) 2022, with all rotating components exchanged.

Brand Name
MRHK TIB INS 13MM M/L M2/L2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16944034
Report Number0002249697-2023-00535
Device Sequence Number2189185
Product Code KRO
UDI-Device Identifier07613327043846
UDI-Public07613327043846
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number6481-3-313
Device Catalogue Number64813313
Device Lot NumberLKP935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2023
Initial Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age57 YR
Patient SexMale
Patient Weight100 KG